Bisoprolol Fumarate

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CParman
New Member


Date Joined Sep 2012
Total Posts : 5
   Posted 9/24/2012 7:07 AM (GMT -6)   
Hi,
I have recently changed to Bisoprolol for SVT as Verapamil didnt work but I have been experiencing pins and needles in my leg, numbness in my feet, as well as a 'trapped nerve' for the last week that keeps twitching and is getting a bit annoying now! Does anyone know if these could be a side effect of the meds? (I'm in Thailand and medication doesnt come with a leaflet!)
 
Thank you!
 
Charlotte

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/24/2012 5:12 PM (GMT -6)   
Good Afternoon,
 
Here is a link that should help you out re side effects.  I hope you feel better soon and do keep on talking with us.  We are here to support you.
 
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



"I am not afraid of storms for I am learning how to sail my ship" ~ Louisa May Alcott
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, July 17, 2018 4:21 PM (GMT -6)
There are a total of 2,982,521 posts in 327,010 threads.
View Active Threads


Who's Online
This forum has 161830 registered members. Please welcome our newest member, finsurf.
498 Guest(s), 8 Registered Member(s) are currently online.  Details
PeterDisAbelard., gernet, vminas01, Staying Tuned, Jo-nock, Garion, InTheShop, Tall Allen